# SDR DXTA2021072142760

- Difficulty date: May 27, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N407QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500405
- Aircraft time: 3,133 hours, 2,474 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: DAP0010102
- Part serial: 56JK
- Condition: Defective
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BRK FAIL YELLOW CAS: AFTER BLOCK OUT AND TAXIING 150 YARDS YELLOW CAS MESSAGE APPEARED.  BRAKES FAILED ON BOTH SIDES . // SIGNOFF// -PERFORMED OPS CHECK OF THE HYDRAULIC SYSTEM AND FUNCTIONAL CHECK OF THE BRAKE SYSTEM. ALL SYSTEMS CHECK ARE SATISFACTORY. NO DEFECTS NOTED 'PERFORMED FINAL SERVICING OF THE HYDRAULIC RESERVOIR. ALL WORK WAS ACCOMPLISHED LAW EMB 505 AMM 12-13-00, 29-10-00 AND 32-41-00.PERFORMED CMC DOWNLOADS AND SENT TO EMBRAER. ATTEMPTED TO DUPLICATE THE SQUAWK BY RUNNING ENGINES. PERFORMED MULTIPLE APPLICATIONS OF THE BRAKES AND RECEIVED NO FAILURES. INTERROGATED THE CMC AND FOUND FAULT CODE 32421300. LOOKED UP THE FAULT CODE IN THE FIM AND IT POINTED TO FIM TASKN32-41-00-810-813-A. EMBRAER ALSO ADVISED US TO PERFORM THE SAME TASK. ACCOMPLISHED FIM TASK AND FOUND NO DEFECTS. ATTEMPTED SEVERAL MORE TIMES TO GET THE BRAKES TO FAIL BUT THE FAILURE NEVER RETURNED. PER EMBRAER RECOMMENDATION , THE BRAKE CONTROL MODULE WILL NEED TO BE REPLACED. REMOVED THE BCM AND INSTALLED AN INSPECTED/TESTED UNIT IAW EMB 505 AMM 32-41-07. SERVICED RESERVOIR AND PERFORMED HYDRAULIC SYSTEM BLEEDING.
